# SDR IPXA2025080177856

- Difficulty date: July 5, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,070 hours, 25,474 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: 149N755328
- Condition: Corroded
- Location: Zone 100 Wtb F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT- Z100- STR: RH WTB T-CHORD BETWEEN STA 1037 - STA 1060 RBL 65 HAS EXFOLIATION ON UPPER SURFACE. INSTALLED T-CHORD P/N UP-149N7553-28, BETWEEN STA 1037 - STA 1060 RBL 65IAW B757-200PF, SRM 51-40-02
